MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS DEVICE ARRAY INTERFACE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS DEVICE ARRAY INTERFACE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451570109
Medical Device Problem Codes Device Slipped (1584); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
This is report 1 of 3 of (b)(4).It was reported that during an total knee arthroplasty (tka) surgical procedure it was observed that while using the velys device array interface device, velys device array interface device, velys saw interface left device, velys satellite station device, velys saw handpiece device and the velys saw interface right, they had to bail to manual due to the distal resection trying cut way more than planned and unable to cut the anterior chamfer.The cuts were off distally 1mm and anteriorly 1.5 mm and was verified with the pointer.The device array interface was fitting very loose on the robot and the sasi was very loose.There was some unknown delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d9, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the velys device array interface was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis found no damage or visual defects with the device.The overall appearance of the device shows signs of multiple uses in a clinical setting.Functional testing with production equivalent array set and saw console associated with the satellite station performed.The rasi assembled and disassembled with minimal force needed.Although the exact surgical environment at the time of the complaint could not be re-created for testing purposes, the functional test found attempts to re-create the complaint scenario of "unexpected looseness of the rasi," revealed that while there was some mechanical play between the robot and rasi, it is worth noting that the rasi is designed to not be completely rigid when clamped.The tolerances of the rasi clamp design allows for some movement between the device without impeding the function of the robot.The overall complaint was not confirmed.The device functioned as the design intended; therefore, no defect was found.Based on the investigation findings, no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
VELYS DEVICE ARRAY INTERFACE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24405393
Report Number1818910-2026-03419
Device Sequence Number15980918
Product Code OLO
UDI-Device Identifier10603295519485
UDI-Public(01)10603295519485(10)J45390
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570109
Device Lot NumberJ45390
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/10/2026
04/10/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/11/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown